# SDR AALA201602289016

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 25,190 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT MOUNTED EMER LIGHT INOPERATIVE AT 32 ABC.  REPLACED SEAT MOUNTED EMER LIGHT AT 32 ABC.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
